Volume 5, Issue 3
Nonconforming Finite Elements with Compensation for Plate Bending Problems

Chong-Xi Zhan

J. Comp. Math., 5 (1987), pp. 238-248.

Published online: 1987-05

Preview Full PDF 285 1933
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-238, author = {Chong-Xi Zhan}, title = {Nonconforming Finite Elements with Compensation for Plate Bending Problems}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {3}, pages = {238--248}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9547.html} }
TY - JOUR T1 - Nonconforming Finite Elements with Compensation for Plate Bending Problems AU - Chong-Xi Zhan JO - Journal of Computational Mathematics VL - 3 SP - 238 EP - 248 PY - 1987 DA - 1987/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9547.html KW - AB -
Chong-Xi Zhan. (1970). Nonconforming Finite Elements with Compensation for Plate Bending Problems. Journal of Computational Mathematics. 5 (3). 238-248. doi:
Copy to clipboard
The citation has been copied to your clipboard